Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

High blood pressure, pulsating pain in arm. On Losartin, amlodipine. Cause for concern?

Hi. I am on Losartin 100mg for high blood pressure - recently it has risen again to (average) 155/110.. My GP has put me on additionally 5mg Amlodipine and its down again to average 145/98. I am about too go to visit my sister in Cornwall, i live in Kent (300 miles) for a few days and have this morning a strange pulsing pain in my lower left arm . (intermittent, 2 - 3 inches down from elbow , but on top side of arm. I am 54, fit (other then Blood Pressure), 81kgs, 6ft 1inch. Any likely cause for concern before i head off to my sisters? Thank you.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Yes it is a cause for concern.
Although your blood pressure has come down but still it is high and at the top of it there is pain in left arm.It could be cardiac ischaemia and so you should go to ER and get checked by a cardiologist and get an ECG done.It is better to be safe rather than feel sorry later on.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor